On the solution of the inverse Cauchy problem for an equation with a variable operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 339-341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_2_a17,
author = {N. Yu. Bakaev},
title = {On the solution of the inverse {Cauchy} problem for an equation with a variable operator},
journal = {Differencialʹnye uravneni\^a},
pages = {339--341},
year = {1987},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_2_a17/}
}
N. Yu. Bakaev. On the solution of the inverse Cauchy problem for an equation with a variable operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 2, pp. 339-341. http://geodesic.mathdoc.fr/item/DE_1987_23_2_a17/